# SDR ASAA2021061435096

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 48,643 hours, 14,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT LEFT FORWARD OVERWING EXIT HAS SEVERAL LAMPS INOP. GROUNDED - YES. RELAMPED AND TESTER PER B737-800 AMM 3351-01-960-801 - OPS NORMAL.
